Követés
László Székelyhidi
László Székelyhidi
Institute of Mathematics, University of Debrecen, Hungary
E-mail megerősítve itt: science.unideb.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Convolution type functional equations on topological abelian groups
L Székelyhidi
World Scientific, 1991
2651991
On a theorem of Baker, Lawrence and Zorzitto
L Székelyhidi
Proceedings of the American Mathematical Society 84 (1), 95-96, 1982
941982
Discrete spectral synthesis and its applications
L Székelyhidi
Springer Science & Business Media, 2007
682007
Tartar’s conjecture and localization of the quasiconvex hull in
D Faraco, L Székelyhidi
672008
Functional equations on hypergroups
L Székelyhidi
Functional equations, inequalities and applications, 167-181, 2003
592003
Note on a stability theorem
L Székelyhidi
Canadian Mathematical Bulletin 25 (4), 500-501, 1982
591982
On a class of linear functional equations
L Székelyhidi
Publ. Math. Debrecen 29 (1-2), 19-28, 1982
571982
Spectral synthesis on discrete Abelian groups
M Laczkovich, L Székelyhidi
Mathematical Proceedings of the Cambridge Philosophical Society 143 (1), 103-120, 2007
532007
The stability of the sine and cosine functional equations
L Székelyhidi
Proceedings of the American Mathematical Society 110 (1), 109-115, 1990
511990
Harmonic and spectral analysis
L Székelyhidi
World Scientific, 2014
412014
The stability of d’Alembert-type functional equations
L Székelyhidi
Acta Sci. Math.(Szeged) 44 (3–4), 313-320, 1982
411982
Non uniqueness of power-law flows
J Burczak, S Modena, L Székelyhidi
Communications in Mathematical Physics 388, 199-243, 2021
402021
Note on Hyers’s theorem
L Székelyhidi
CR Math. Rep. Acad. Sci. Canada 8 (1), 986, 1986
401986
On a stability theorem
L Székelyhidi
C. R. Math. Rep. Acad. Sci. Canada 3 (5), 253-255, 1981
391981
Ulam’s problem, Hyers’s solution—and to where they led
TM Rassias, L Székelyhidi
Functional equations and inequalities, 259-285, 2000
352000
Functional equations on abelian groups
L Székelyhidi
Acta Mathematlca Academiae Sclentiarum Hungarlcae 37, 19S1, 1981
351981
Non-uniqueness for the Euler equations: the effect of the boundary
C Bardos, L Székelyhidi, E Wiedemann
Russian Mathematical Surveys 69 (2), 189, 2014
322014
Remark 17
L Székelyhidi
Aequationes Math 29, 95-96, 1985
311985
Stability of ternary homomorphisms via generalized Jensen equation
MS Moslehian, L Székelyhidi
Results in Mathematics 49 (3), 289-300, 2006
302006
Spectral synthesis problems on locally compact groups
L Székelyhidi
292010
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20